MathSciNet Relay Station
MathSciNet bibliographic data
MR1346292 (97b:65136) 65N35 (34G20 76E30)
Wallace, Ronnie; Sloan, David M. Numerical solution of a nonlinear dissipative system using a pseudospectral method and inertial manifolds. SIAM J. Sci. Comput. 16 (1995), no. 5, 1049–1070.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement